Community Forum

Have a question, or want to share your own tips and experiences? Join the discussion in the community forum. You must be registered to participate. Our forums are moderated by Crohn's & Colitis Foundation staff to facilitate a safe environment.

Remicade-induced Psoriasis


Thu, February 25, 2021 9:37 AM

Hi all! I'm new to this community and was diagnosed last 
March with Ankylosing Spondylitis and Ulcerative Colitis. I had a serious hospitalization in October and my doctors put me on Remicade after that. After only 4 doses, I have developed severe Remicade-induced Psoriasis and am thinking of switching to a different biologic. Any recommendations for a biologic that does not have the side effect of psoriasis? Any tips on how to manage this psoriasis? 

Thanks!
Jane 

FPO jane3goodwin
Joined Feb 25, 2021

Tue, March 16, 2021 10:53 AM

Reply posted for jane3goodwin.

I'm on Entyvio and it triggered my psoriasis.

FPO charbs
Joined Oct 31, 2016

Related Topics

Entyvio
Author Image KarenSwanson
Joined Apr 16, 2020

My Gastroentroentologist is recommending that I st....

read more

Any advice for the nights...
Author Image mikey62
Joined Apr 10, 2020

I've been in a UC flare up for 4-5 weeks now -....

read more

4 month Crohn's flare: I ...
Author Image AoNyeee
Joined Sep 22, 2020

Hi everyone! I want to finally ask question on thi....

read more